E2 level at 73

Discussion in 'Men's Health Forum' started by Atillah67, Jul 6, 2019.

  1. Atillah67

    Atillah67 Member

    Unless the E2
    So the NuMale clinic NP was lying. Not surprising. I never saw the actual lab results they took, he just wrote them down. I felt like I was being seen by the medical equivalent of Saul Goodman. I was right.
    I never got any further because they demanded I pay for a years worth of meds, that they couldnt just work to lower my estrogen over a few months.

    So, now there`s no explanation at all.
     
  2. Atillah67

    Atillah67 Member

    I know I sound nuts on this thing, but I`m not a nuts guy in actual life. I`m very mild-mannered. My friend was shocked to learn I take lithium for example. But this discussion does sound nuts I agree. Its just this has been my experience.

    Weak to strong erections when waking up, depending on how much T is in my system, but It never gets hard enough for sex, or if it does, it goes soft within 4 minutes. Struggle has been on-going since 27, before T.
     
  3. 88GENERAL88

    88GENERAL88 Member

    Are you symptomatic??? Puffy/sore nipps ?? Lack of energy?? I wouldn’t worry to much about lithium it is basically super condensed salt pill. Probably would help to take a potassium supplement. If you could answer those question that would help
     
  4. Mac11wildcat

    Mac11wildcat Member AnabolicLab.com Supporter

    The explanation is likely as I stated before; your mental state. Destress. Stop worrying about ED. Don’t make sex a priority. It’ll come back.
     
    88GENERAL88 and BigBaldBeardGuy like this.
  5. BigBaldBeardGuy

    BigBaldBeardGuy Member AnabolicLab.com Supporter

    If you get morning wood your hormones and your dick are fine.

    It’s totally in your head. You got performance anxiety. Knowing that you “have to perform” to save this relationship is a ton of stress. You need to simply stop thinking about it. Stop putting so much importance on it. And just let things happen. This is like having a gun to your head.

    There will be other girls. But nothing is worth the stress and anxiety you’re putting on yourself. Get out of your own way!
     
  6. Mac11wildcat

    Mac11wildcat Member AnabolicLab.com Supporter

    These threads pop up frequently man. You’re not alone. Time and time again guys come back a few weeks later and admit the stress and their own expectations caused the issue. You’ll be fine.
     
    Atillah67 likes this.
  7. 88GENERAL88

    88GENERAL88 Member

    @Mac11wildcat gave me some great advice when I was inquiring about my e2. Now I wasn’t ever dealing with Ed problems and have never had a problem getting it up, but my e2 was 79 just a tad higher than yours. But my test was 2986ng/dL. If you aren’t symptomatic, and you have morning wood, then it really depends on how you feel other wise. Some guys like to have there’s e2 run on the higher end of the range some guys like the low end. I was running 1mg e3d of arimidex cause I only had 1mg caps at the time. So I got some aromasin changed my protocol to 12.5mg of aromasin eod and maybe e2 went to 28. I felt much better and tbh safer. Now I was running a hell of a lot more test then you are, best thing to do is probably get some arimidex and start with .25mg eod because the half life is 48hrs and get bloods done again. I do know quite a few guys that won’t even fuck with an AI at the dose of test. But everyone is different . Just know you don’t need much. But in order to make sure it does it’s job it’s best to try and dose adex eod imo
     
    Atillah67 likes this.
  8. Demondosage

    Demondosage Member

    It's 100% your medication. I know ppl on shit like lexapro and even I began having issues after xanax for awhile. Same thing, quality of erectile function. I dropped that shit and literally 2 days later was waking up in the middle of the night pitching a tent.

    It's not the test, your e2 isn't in range but not crazy enough for this to happen I don't think. Dude, get on cialis daily at 5-10mg, it's not only healthy but it can help
     
    Atillah67 likes this.
  9. And what if I get soft or partial morning wood but rock hard from then on..what does that mean dad?
     
    Atillah67 likes this.
  10. Atillah67

    Atillah67 Member

    Its great idea. Illl get to my doc about it tomorrow. I have dropped the lithium. Its been 6 days. The worst is over. I am still on Welbutrin, which has allowed me to be off lithium and not really feel it after day 3. Doc wants me on lamictal but has been out of the office. Lamictal causes this shit too, but not as solidly as the lithium.

    But I am also on temazapam because I have always had sleep issues. It is a mild benzo. It could be making things worse as well. I was on trazadone which would give me raging boners at 4 but nothing worthwhile. But I would have to stand up to make it go away or just jack off with a boner like a 15 year old. Never was that way when trying to have sex while on it.
     
  11. Atillah67

    Atillah67 Member

    Unfortunately, Im UBER sensitive. When I first used this, it was like I was finally formed as a man. I happened to be in South America at the time, living there, and I had more sex in 6 months than I had in 5 years. I used viagra casually and there wasnt an ED problem until 2.5-3months into using a trt dosage. Nothing mental happened there. But my t level was probably higher than now and my e2 level with it. I started to get bumps under my nipples and nolvadex took care of that. But nothing recaptured the initial few months.
     
  12. Demondosage

    Demondosage Member

    Benzos do it too. Sounds like a combination of things could be causing it. Not sure abt the welbuterin, i use it myself at 150/day and no issues
     
  13. TX_Hempknight

    TX_Hempknight Member AnabolicLab.com Supporter

    Sounds like your medication to me as well.

    On another note, How has your blood pressure and breathing been lately?
     
    master.on likes this.
  14. Atillah67

    Atillah67 Member

    120/75

    which has been my typical BP even when I was thinner and running alot. My family just runs a little high. I am on no medication anymore and since ive dropped to 220 recently, my neck is smaller and I dont wake up in the middle of the night gapsing for breath. So that seems to not be an issue....
     
    TX_Hempknight likes this.
  15. Atillah67

    Atillah67 Member

    Welbutrin is one of the few psyche meds that is not known to hurt libido but in some reported cases, actually helps its. This is why I chose it over the others. It has at least helped me functional reasonably well while going off of lithium.

    What sleep medication does not cause ED? Benzos can cause it, and Trazadone gave me crazy priapism. Ill start using melatonin again.
     
  16. Demondosage

    Demondosage Member

    I told my doc i wanted off xanax and he scripted a non-benzo drug to relax me and take edge off, its called Clondine and its actually a BP med, but it doubles as an anti-anxiety type drug. It's worked quite well and it really doesn't start messing with BP if you just take 1 or 2 in the evening
     
    Atillah67 likes this.
  17. Atillah67

    Atillah67 Member

    and its not one of those BP meds that affects ED? Honestly, keeping t levels around 1200 is the best anti-depressant. Ive just been told since 19 I required a mood stabilizer, and most times going off have been pretty disasterous. I am a normal person until Im not. Welbutrin has really helped me kick the reliance of lithium.

    I had a t level of 300 at 26. I played all the sports in high school, worked out, was athletic looking etc. Docs ran tons of blood tests and found nothing in my body was working incorrectly. I just suddenly naturally had low T at 26, which no US doctor was willing to treat.
    When I finally took t, it was like the best psychiatric drug in the world. Focus, attention, drive, self-esteem, energy and yes- sex drive and ability to get and maintain erection- all came back at 30. All of those things I had been working on by reading, by exercises, by BS GNC supplements, by shifting my thoughts and by taking psychiatric drugs that only addressed the problems so so- all of a sudden all those gaps were filled. But it was temporary. Eventually, ED came back and with it, everything else.